Deep Freeze Cold Spray is designed to rapidly cool an injured area and so help numb pain and relieve muscle stiffness. Deep Freeze is suitable for conditions such as: Relief of pain in muscles, tendons and joints Pain relief in strains, sprains and knocks Swollen areas Arthritic pain and backache Deep Freeze Cold Spray has […]
These tablets contain 250 mg of naproxen. This medicine is used to treat period pain (also called menstrual pain or dysmenorrhoea). Naproxen belongs to a group of painkillers called Non-Steroidal Anti-inflammatory Drugs (also called NSAIDs). Other medicines in this group include ibuprofen and aspirin. Each white round coated tablet contains 250 mg of naproxen, which […]
Panadol Actifast Soluble Tablets are an effective pain reliever and fever reducer and are suitable for all ages from 6 years old. Each effervescent tablets contains the active ingredient Paracetamol 500mg. Also includes sorbitol (E420). Sodium content 427mg per tablet.
Absorbine Jr. Pain Relief Back Patch with 5% menthol relieves back pain and deep muscle aches for up to 8 hours at a time. This 9” x 4” flexible patch is not messy or greasy and is comfortable, breathable and stays on securely. It is one of the largest patches ever made.
Contains Ibuprofen which belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body’s response to pain, swelling and high temperature. Codeine is a powerful analgesic which reduces the body’s communication of pain messages.
Nurofen Standard 200mg Tablets – For easing mild to moderate Pain. Nurofen Tablets and Nurofen Caplets are for the relief of: Nurofen Tablets and Nurofen Caplets both contain ibuprofen which belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body’s response to pain, swelling and high […]